# SDR DALR950004

- Difficulty date: April 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N311EA
- Make and model: Lkheed 10113851
- Aircraft serial: 193A1012
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: 1503229101
- Condition: Cracked
- Location: Fs 1043
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATL - DURING LETTER CHECK AT DALR, WING CENTER SECTION FS 1043 INTERMEDIATE SPAR UPPER CAP HAS A CRACK IN THE LEFT SIDE OUTBOARD END.  THE CRACK IS TYPICAL AS DESCRIBED PER LAC SB 093-57-087.  REPAIRS WERE ACCOMPLIHSED PER DL ERA 270578-14.  TT, 38155 HRS.  CYCLES, 18905.  (X)
